# SDR ASAA2014041007533

- Difficulty date: April 10, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 39,169 hours, 14,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A57102
- Condition: Corroded
- Location: Bs 993
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM ANGLE UPPER SURFACE HAS CORROSION. BS 993, RBL 33-43.  ACFT GROUNDED.  R & R CABIN FLOORBEAM ANGLE IAW SRM 51-40-02 & BAC DWG 147A5700, SHT 1, REV B.
